# SDR SWIA200718489

- Difficulty date: July 14, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 12,911 hours, 11,314 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5937 - LEFT SIDE WINDOW CRACKED AT FL340.  REPLACED LEFT WINDOW AS REQUIRED IAW CRJ 200 MM 56-12-01, PN ON  NP-139322-5, SN OFF, 02056H9385.
